Characters of finite quasigroups. II: Induced characters. (English) Zbl 0599.20110

In part I [ibid. 5, 43-50 (1984; Zbl 0537.20042)] the authors introduced the elements of a theory of characters for finite non-empty quasigroups, generalizing the characters of finite groups. In the present paper, the development of this theory is continued by showing how characters of a subquasigroup may be induced up to characters of a containing quasigroup. The Frobenius reciprocity theorem and an analogue of Artin’s theorem for these characters are proved. Character rings of quasigroups are also examined.
Reviewer: C.Pereira da Silva


20N05 Loops, quasigroups
20C99 Representation theory of groups


Zbl 0537.20042
Full Text: DOI


[1] Johnson, K.W.; Smith, J.D.H., Characters of finite quasigroups, Europ. J. combinatorics, 5, 43-50, (1984) · Zbl 0537.20042
[2] Serre, J.-P., (tr. L. L. Scott), linear representations of finite groups, Springer graduate texts in mathematics no. 42, (1977), Springer-Verlag New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.